My twenty-two year old daughter is progressively acting emotional/irrational/withdrawn. She's been on Topamax for over two years now. We went to the neurologist. He suggested we see a psychiatrist. She has been taking lexapro for three months. This has not helped! Any advice would be greatly appreciated.
14 Nov 2011
Hi it happen to me too I even lost my job when I was on it the doctors must send to one I think it part of the requirements their are sending me to one now. But their are great new MIT is working on creating herons and their a new some new implant been work on so I hope their a cure for us soon
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Topamax since March 2009 and in the past few weeks (maybe 4-5) I've been having nightmares, not just bad dreams, but night ...
5 answers • 1 Oct 2009
Information on new FDA warning is not clear and seems not to indicate that it is based on only 4 cases ever reported in the US by the NAAED. I want ...
1 answer • 17 Mar 2011
i have been on welbutrin (bupropion) hcl (xl) 300 mg for about 5 years now. just don't feel like it is really working for me anymore and am ...
1 answer • 4 Mar 2012
I was on topamax for about 3 months and at 75 mg. This drug was highly changing my mood and personality and it was only mildly effective at helping ...
1 answer • 1 May 2012
I've read on the side effects that agitation is a possible side effect - I've only been taking topamax for a week now. I'm currently ...
3 answers • 22 Apr 2013